ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Center of the Goldman Lie algebra

Kabiraj, Arpan (2017) Center of the Goldman Lie algebra. In: Algebraic and Geometric Topology, 16 (5). pp. 2839-2849.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.2140/agt.2016.16.2839


We show that the center of the Goldman Lie algebra associated to a closed orientable surface is generated by the class of the trivial loop. For an orientable nonclosed surface of finite type, the center is generated by closed curves which are either homotopically trivial or homotopic to boundary components or punctures.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the GEOMETRY & TOPOLOGY PUBLICATIONS, UNIV WARWICK, MATHEMATICS INST, COVENTRY CV4 7AL, ENGLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 09 Mar 2017 05:52
Last Modified: 09 Mar 2017 05:52
URI: http://eprints.iisc.ac.in/id/eprint/56343

Actions (login required)

View Item View Item